# SDR SWAA2025021294930

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 43,449 hours, 20,309 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S REPORT L1 SLIDE NOT PROPERLY STOWED. SLIDE IS PARTIALLY PULLED OUT<[01] REPOSITIONED SLIDE I/A/W AMM 25-66-01
